# SDR DALA2024073107654

- Difficulty date: July 26, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 CRACK FUSELAGE / FR 68 / LH AND RH / DOOR STOP FITTING #1. CORRECTIVE ACTION: REPAIRED PER ERA 619494-14AD. (0467687)
